Doctor insights on:
No one can tell...: 30 mg daily is double of the usually advised dosage. But how may this double-up dosage affect you? No one can predict. To try doubling its dose, one has to know your clinical profile. So, check with your prescribing doctor for decent advice since s/he knows more about you than anyone online. ...Read more
Constipation: Enablex (darifenacin) is an anticholinergic medication used to help prevent bladder overactivity and reduce urinary urgency and frequency. However, this class of drugs also can cause slower motility of the GI tract, leading to constipation. In addition, dry mouth is common as anticholinergics can decrease salivary gland output. Those with closed angle glaucoma may have high eye pressures and can't take this. ...Read more
Not aware of any: Stopping anticholinergics can result in rebound symptoms, similar to the symptoms for which you were taking the medication, such as increased bladder spasm or intestinal cramping. While a formal withdrawal syndrome for these drugs has not really been described, one survey found about 10% of people on Enablex (darifenacin) reported withdrawal when it was stopped, but did not give details of what they were. ...Read more
If you take Xanax 0.23 mg, catapres 0.3 mg and Enablex (darifenacin) 15 mg all at once, what are the side effects?
See below: The only interaction between these medications is that both Catapres and xanax (alprazolam) are CNS depressants and may slow reaction time and make you sleepy. Otherwise side efffects are same as any one of medications seperately. Fyi, i would recommend an alternative to xanax (alprazolam) as it is highly addictive and you develop tolerance to its effects very quickly. ...Read more
I suffered anaphylactic shock from microdantin some 20 years ago; as a result, i now have ms. Can i safely take enablex (darifenacin)?
Maybe not: Anaphylactic shock leading to multiple sclerosis 20 years later is very unusual, so assuming this to be a solid link, then you have a very unique reaction to medications, and you need to be very careful. There are a wide range of possible adverse reactions to any medication. ...Read moreSee 1 more doctor answer
Trouble with urinating for 2 months, was treat for UTI no change, put on Enablex (darifenacin) for 2 weeks, no change, Urinalyses..Moderate Non-Hemolyzed blood.
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers